Alert archive / Utah / Flash Flood Warnings in 2010

Flash Flood Warning 19, NWS Salt Lake City, UT

July 31, 2010Kane County, Washington County, Utah

NWS Salt Lake City, UT issued this flash flood warning at Jul 31, 2010, 5:44 PM MDT for Kane County, Washington County, Utah. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 31, 2010, 5:44 PM MDT (23:44 UTC)
Expired
Jul 31, 2010, 8:45 PM MDT
In force
3 hr
Issued by
NWS Salt Lake City, UT
Area
Storm-based polygon
Flood severity
None

Counties Kane County, UT, Washington County, UT

The radar

The Cedar City radar (KICX), 44 km from the middle of the area, began a volume at 23:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 31, 5:44 PM MDTFLASH FLOOD1 N Springdale, UTFLASH FLOOD IN ZION NATIONAL PARK INCLUDING PINE CREEK AND KEYHOLE CANYON.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 11.7 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 12:00Z on 2010-07-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 375 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 12:00Z on 2010-07-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -14 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
375 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
606 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
-14 m²/s²
0-3 km storm-relative helicity
17 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

452 
WGUS55 KSLC 312344
FFWSLC
UTC025-053-010245-
/O.NEW.KSLC.FF.W.0019.100731T2344Z-100801T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
544 PM MDT SAT JUL 31 2010

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WEST CENTRAL KANE COUNTY IN UTAH...
  EAST CENTRAL WASHINGTON COUNTY IN UTAH...

* UNTIL 845 PM MDT

* AT 536 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  THUNDERSTORMS PRODUCING FLASH FLOODING FROM A                      
  THUNDERSTORM OVER SOUTHEAST ZION NATIONAL PARK.  KEYHOLE           
  CANYON AND OTHER TRIBUTARIES IN THE AREA ARE FLASHING AT THIS TIME.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ZION NP

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 3724 11301 3731 11283 3723 11281 3712 11282
      3708 11291 3716 11303

$$

MCINERNEY
2 follow-up statements
389 
WGUS75 KSLC 010147
FFSSLC

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
747 PM MDT SAT JUL 31 2010

UTC025-053-010245-
/O.CON.KSLC.FF.W.0019.000000T0000Z-100801T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHINGTON UT-KANE UT-
747 PM MDT SAT JUL 31 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 PM MDT FOR WEST
CENTRAL KANE AND EAST CENTRAL WASHINGTON COUNTIES...

AT 742 PM MDT...A THUNDERSTORM PRODUCING FLASH FLOODING WAS REPORTED 
IN KEYHOLE CANYON AND PINE CREEK INSIDE THE BOUNDARIES OF ZION 
NATIONAL PARK.  FLASH FLOODING HAS DIMINISHED AS THE FLOOD WAVE HAS 
MOVED THROUGH THE SYSTEM...HOWEVER...THE FLOOD WAVES ARE MOST LIKELY 
PASSING THROUGH THE SOUTHERN BOUNDARY OF ZION NATIONAL PARK AND WILL 
TERMINATE AT THE VIRGIN RIVER WEST OF ROCKVILLE.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ZION NP

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 3724 11301 3731 11283 3723 11281 3712 11282
      3708 11291 3716 11303

$$

MCINERNEY
400 
WGUS75 KSLC 010237
FFSSLC

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
837 PM MDT SAT JUL 31 2010

UTC025-053-010246-
/O.EXP.KSLC.FF.W.0019.000000T0000Z-100801T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHINGTON UT-KANE UT-
837 PM MDT SAT JUL 31 2010

...THE FLASH FLOOD WARNING WILL EXPIRE AT 845 PM MDT FOR WEST CENTRAL
KANE AND EAST CENTRAL WASHINGTON COUNTIES...

THE FLASH FLOOD THAT COURSED THROUGH PINE CREEK AND KEYHOLE CANYON 
IN ZION NATIONAL PARK HAS ATTENUATED AT THE VIRGIN RIVER.  
HOWEVER...PLEASE BE VIGILANT FOR RESIDUAL HIGH FLOWS THROUGH THE 
EVENING HOURS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

LAT...LON 3724 11301 3731 11283 3723 11281 3712 11282
      3708 11291 3716 11303

$$

MCINERNEY

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this flash flood warning went out at Jul 31, 2:49 PM MDT, 2 hours 55 minutes earlier.

Area forecast discussion, Jul 31, 2:49 PM MDT, 2 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
249 PM MDT SAT JUL 31 2010

.SYNOPSIS...AN UPPER LEVEL RIDGE WILL REMAIN SITUATED OVER THE ROCKY
MOUNTAIN REGION THROUGH THE WEEKEND. THIS WILL KEEP A VERY MOIST
AIRMASS ON PLACE OVER SOUTHERN UTAH. SCATTERED AFTERNOON AND EVENING
THUNDERSTORMS WILL BE CAPABLE OF PRODUCING HEAVY RAIN ACROSS CENTRAL
AND SOUTHERN UTAH...WHILE STORMS WILL BE MORE ISOLATED ACROSS
NORTHERN UTAH.

&&

.DISCUSSION...SOUTHERLY FLOW IS CONTINUING TO KEEP DEEP MONSOONAL
MOISTURE IN PLACE THIS AFTERNOON. FORECAST MODELS ARE ESTIMATING
PWS IN THE 1.3 TO 1.5 INCH RANGE OVER CENTRAL AND SOUTHERN UTAH. A
MORE WESTERLY FLOW ALLOWED SOME DRYING TO OCCUR OVER NORTHERN UTAH
THIS MORNING...BUT PWS ARE STILL RUNNING IN THE 1.0 TO 1.2 INCH
RANGE. CONVECTION SEEMS TO HAVE GOTTEN AN EARLIER START TODAY THAN
YESTERDAY...AS SCATTERED CONVECTION IS BEING OBSERVED OVER THE
HIGHER TERRAIN AND WEST DESERTS. WITH SUCH HIGH MOISTURE IN
PLACE...HEAVY RAIN APPEARS TO BE THE MAIN THREAT. HOWEVER...WITH
20-30 KTS OF EFFECTIVE SHEAR...ISOLATED LARGE HAIL IS
POSSIBLE...PRIMARILY OVER NORTHERN UTAH.

FIRST PIECE OF A TROUGH IS PROGGED TO MOVE ONSHORE ALONG THE
PACIFIC NORTHWEST COAST TOMORROW. THIS SHOULD ADD MORE OF A
WESTERLY COMPONENT TO THE FLOW DURING THE DAY...ALLOWING SOME
DRIER AIR TO MOVE INTO WESTERN UTAH. GFS INDICATES PWS WILL DROP
0.2-0.3 INCH ON THAT SIDE OF THE CWA BY TOMORROW
AFTERNOON...CAUSING DECREASED COVERAGE OF AFTERNOON CONVECTION.
DEEP MOISTURE WILL REMAIN OVER SOUTH CENTRAL AND SOUTHEASTERN
UTAH...HOWEVER...RESULTING IN ANOTHER DAY OF SCATTERED CONVECTION
WITH THE POSSIBILITY OF HEAVY RAIN.

MODELS INDICATE THE DRYING TREND WILL CONTINUE THROUGH
MONDAY...BUT THE FLOW IS EXPECTED TO BECOME MORE SOUTHERLY AGAIN
ON TUESDAY AS THE SECOND PIECE OF THE PACIFIC TROUGH APPROACHES
THE STATE. 12Z GFS KEEPS THE SYSTEM NORTH OF THE AREA...WHILE THE
EC BRINGS IT CLOSER BUT WEAKENS IT RAPIDLY. EITHER WAY...THIS
WOULD ALLOW SOME MOISTURE TO SPREAD NORTHWARD. EC/GFS BOTH SHOW A
WEAK SHORTWAVE MOVING ACROSS SOUTHEASTERN UTAH TUESDAY
AFTERNOON...WHICH COULD ACT AS A FOCUS FOR CONVECTION.

FOR WEDNESDAY AND THURSDAY...MODELS SHOW THE FLOW AGAIN BECOMING
MORE WESTERLY BEHIND THE EXITING TROUGH...ALLOWING FOR SOME DRYING
ACROSS MUCH OF THE AREA...THOUGH GFS IS MORE AGGRESSIVE WITH THE
DRYING THAN THE EC. THE GLOBAL MODELS ALL SHOW A CALIFORNIA TROUGH
MOVING ONSHORE FRIDAY...BUT THEIR DIFFERING POSITIONS OF THE
SYSTEM SHOW DIFFERENT OUTCOMES FOR THE CWA. IN THE LATEST
GFS...THE SYSTEM IS FARTHER SOUTH...AND THIS BRINGS ADDITIONAL
DRYING TO THE AREA. MEANWHILE...THE EC SHOWS A TROUGH THAT IS
FARTHER NORTH...WHICH WOULD ALLOW MOISTURE TO RETURN TO
SOUTHEASTERN UTAH. REGARDLESS...HAVE KEPT POPS ABOVE CLIMO FOR THE
EXTENDED PERIOD.

&&

.AVIATION...THERE IS A 30 PERCENT CHANCE THAT THE SLC TERMINAL WILL
BE IMPACTED BY THUNDERSTORMS UNTIL AROUND 03Z. THE MOST LIKELY
IMPACT WOULD BE GUSTY ERRATIC WINDS AND CLOUD TO GROUND LIGHTNING.
OTHERWISE...SURFACE WINDS ARE EXPECTED TO SHIFT TO THE NORTHWEST
BETWEEN 21Z AND 22Z. A RETURN TO THE SOUTHEAST DRAINAGE WINDS IS
EXPECTED AROUND 03Z TO 04Z.

&&

.FIRE WEATHER...THE MONSOONAL FLOW WILL CONTINUE TO BRING DEEP
MOISTURE ACROSS SOUTHERN AND CENTRAL UTAH INTO THE BEGINNING OF NEXT
WEEK...WITH SCATTERED SHOWERS AND THUNDERSTORMS EXPECTED EACH
AFTERNOON INTO THE BEGINNING OF THE WORK WEEK. MEANWHILE...NORTHERN
UTAH WILL BE UNDER A SOMEWHAT DRIER SOUTHWESTERLY FLOW ALOFT...WITH
ONLY A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS THE NORTH
EACH DAY. WETTING RAINS ARE ALSO NOT AS LIKELY IN THE NORTH DUE TO
THE FASTER MOTION OF THE STORMS. THIS DRYING TREND WILL LINGER INTO
TUESDAY ACROSS THE NORTH...BUT MOISTURE WILL LIKELY INCREASE ON
WEDNESDAY AND THURSDAY AS THE FLOW BECOMES MORE SOUTHERLY AGAIN.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...FLASH FLOOD WATCH UNTIL 10 PM MDT THIS EVENING FOR
     UTZ013-016-019>021-518.

WY...NONE.
&&

PUBLIC...TRAPHAGAN
FIRE WEATHER...SCHOENING
AVIATION...YOUNG

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION
VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)
Hazardous weather outlook, Jul 31, 5:17 AM MDT, 12 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
517 AM MDT SAT JUL 31 2010

UTZ001>016-019>021-517-518-WYZ021-011130-
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS-
WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL-
SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS-
SOUTHERN MOUNTAINS-SOUTHWEST WYOMING-
517 AM MDT SAT JUL 31 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF
UTAH AND SOUTHWEST WYOMING.

.DAY ONE...TODAY AND TONIGHT

A VERY MOIST AIRMASS WILL REMAIN IN PLACE ACROSS SOUTHERN UTAH
TODAY AND TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP
ACROSS THE VALLEYS OF SOUTHERN UTAH WITH NUMEROUS STORMS OVER THE
MOUNTAINS. THESE STORMS WILL BE SLOW MOVING AND CAPABLE OF
PRODUCING VERY HEAVY WHICH MAY RESULT IN FLASH FLOODING. SLOT
CANYONS...SMALL STREAMS..AND NORMALLY DRY WASHES MAY BE
PARTICULARLY HAZARDOUS LOCATIONS TODAY. STORMS WILL BE MORE
ISOLATED ACROSS NORTHERN UTAH. HOWEVER..SOME OF THESE STORMS COULD
PRODUCE WIND GUSTS IN EXCESS OF 50 MPH.

TONIGHT...ADDITIONAL THUNDERSTORMS ARE EXPECTED TO MOVE NORTH OUT
OF ARIZONA INTO SOUTH CENTRAL AND SOUTHEAST UTAH. ACROSS THE
NORTH...THUNDERSTORMS ARE EXPECTED TO DIMINISH AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SOMEWHAT DRIER AIR WILL REMAIN IN PLACE ACROSS WESTERN AND
NORTHERN UTAH SUNDAY THROUGH MUCH OF NEXT WEEK. THE PRIMARY
THREAT FROM THESE STORMS WILL BE GUSTY WINDS. DEEPER MOISTURE WILL
REMAIN IN PLACE ACROSS THE SOUTH CENTRAL AND SOUTHEAST PORTION OF
THE STATE WITH SCATTERED THUNDERSTORMS EXPECTED DURING THE
AFTERNOON AND EVENING EACH DAY. SOME OF THESE STORMS WILL BE
CAPABLE OF PRODUCING LOCALLY HEAVY RAIN. THIS GENERAL TREND OF
ISOLATED AFTERNOON AND EVENING THUNDERSTORMS ACROSS THE NORTH AND
WEST AND SCATTERED STORMS ACROSS THE SOUTH AND EAST WILL CONTINUE
THROUGH LATE NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

In the hours before

Special weather statement, Jul 31, 12:26 PM MDT, 5 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1226 PM MDT SAT JUL 31 2010

UTZ016-518-311915-
SOUTHERN UTAH MOUNTAINS UT-SOUTHWEST UTAH UT-
1226 PM MDT SAT JUL 31 2010

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BEAVER AND WESTERN
PIUTE COUNTIES UNTIL 115 PM MDT...

AT 1220 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES WEST OF JUNCTION...MOVING NORTHWEST AT
5 MPH.

PENNY TO NICKEL SIZE HAIL AND WIND GUSTS OF 35 TO 45 MPH ARE EXPECTED
WITH THIS STORM...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
   BEAVER...
   MANDERFIELD...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3838 11283 3849 11240 3819 11225 3814 11256
TIME...MOT...LOC 1826Z 139DEG 25KT 3825 11244

YOUNG
Special weather statement, Jul 31, 1:29 PM MDT, 4 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
129 PM MDT SAT JUL 31 2010

UTZ518-312015-
SOUTHERN UTAH MOUNTAINS UT-
129 PM MDT SAT JUL 31 2010

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GARFIELD COUNTY
UNTIL 215 PM MDT...

AT 124 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES SOUTHWEST OF BRYCE CYN NP...OR 38 MILES
WEST OF ESCALANTE.  THIS STORM WAS NEARLY STATIONARY.

PENNY TO NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  RURAL SOUTHWESTERN GARFIELD COUNTY...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3754 11214 3754 11238 3767 11231 3762 11211
TIME...MOT...LOC 1929Z 024DEG 1KT 3757 11226
Special weather statement, Jul 31, 2:11 PM MDT, 3 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
211 PM MDT SAT JUL 31 2010

UTZ002-003-005-312100-
GREAT SALT LAKE DESERT AND MOUNTAINS UT-NORTHERN WASATCH FRONT
UT-SALT LAKE AND TOOELE VALLEYS UT-
211 PM MDT SAT JUL 31 2010

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DAVIS...EASTERN TOOELE
AND NORTHWESTERN SALT LAKE COUNTIES UNTIL 300 PM MDT...

AT 204 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR STANSBURY PARK...OR 11 MILES NORTH OF
TOOELE...MOVING NORTHEAST AT 10 MPH.

PENNY TO NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM...ALONG WITH
BRIEF HEAVY RAIN AND GUSTY WINDS. THIS STORM WILL AFFECT I-80 AS IT
TRACKS NORTHEAST AND STRADDLES THE FREEWAY.

* LOCATIONS IMPACTED INCLUDE...
  RURAL EASTERN TOOELE COUNTY...
  RURAL WESTERN SALT LAKE COUNTY...
  RURAL SOUTHWESTERN DAVIS COUNTY...
  RURAL SOUTHERN DAVIS COUNTY...
  RURAL NORTHWESTERN SALT LAKE COUNTY...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4095 11219 4073 11203 4058 11238 4071 11252
TIME...MOT...LOC 2010Z 247DEG 16KT 4071 11225

YOUNG

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 30, 6:07 PM MDTSpecial Weather StatementSLCTooele38 min
Jul 30, 6:24 PM MDTSpecial Weather StatementSLCIron36 min
Jul 30, 6:30 PM MDTAreal Flood AdvisorySLCKane2 hr
Jul 30, 7:34 PM MDTFlash Flood WarningSLCWashington3 hr
Jul 31, 4:14 AM MDTFlash Flood WatchSLC18 hr
Jul 31, 5:54 AM MDTAreal Flood AdvisorySLCKane4 hr
Jul 31, 12:26 PM MDTSpecial Weather StatementSLCPiute49 min
Jul 31, 1:29 PM MDTSpecial Weather StatementSLCKane46 min
Jul 31, 2:10 PM MDTSevere Thunderstorm WarningSLCGarfield20 min
Jul 31, 2:11 PM MDTSpecial Weather StatementSLCDavis49 min
Jul 31, 2:33 PM MDTSevere Thunderstorm WarningSLCDavis, Salt Lake27 min
Jul 31, 4:59 PM MDTFlash Flood WarningSLCCarbon, Duchesne, Emery3 hr

Nearby

Flash Flood Warnings in Utah, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.